Whatever is wrong, you needed to be at an ER and its a crying shame that they made you wait so long and you felt you had to give up! They probably thought you had a migraine, and having had plenty of experience as a migraneur at the ER in the past, they consider people in horrendous pain who get quickly get help with pain medication a very low priority there.
With symptoms you describe now, I wonder if you have a kidney infection (which can be life-threatening), also, I wonder about appendicitis. If you can lay on your back and put your knees up without your neck coming up, it may not be meningitis. But whatever it is, might I suggest you call an advice nurse for that hospital & tell them of the pain, fever and chills and see if they feel you need an ambulance? Because if they do, you will likely get attention much sooner. Even if they don't think so, the ER would likely now give you a higher priority with your additional symptoms.
Back in may I had these same symptoms except the pain was on the left side. One dr told me I was constipated. One dr told me I had a really bad uti and gave me antibiotics and I had a bad reaction to them. Went back to er and that dr finally ran all kinds of tests. Even tested me for meningitis taking my spinal fluid. Had a cat scan done on my head. Everything came back normal except I did have the uti and my potassium was low.
I hope you can get some urine and blood testing, with the pain, fever and chills you are having!
If a person has a UTI and it is left untreated, it can lead to a kidney infection, which can be very serious, even life threatening! Thankfully, there is more than one kind of antibiotics for treating UTIs & I hope you were able to file away the name of that one you had a bad reaction to so doctors will know that one is definitely out!
You may want to see a neurologist so the two of you can formulate an emergency home medication plan for these horrendous headaches and not have to try and brave the emergency room anymore!
I'm gonna have to go get check out. Also do u think necon has a long term side effect for using it for so long? I'm starting to wonder if it's the cause.. I'm a healthy person until May and now. In may the drs couldn't figure out what caused all those symptoms. Simply blamed them on the UTI
See private message for info on Necon potential side effects. They really do need to make sure it isn't something else though, so I'm glad you decided to go in. Let me know if you got a diagnosis?
I'm not a doctor but maybe the tooth that was hit had a infection starting and the impact made it onset really fast.
Please give us an update when you can?
Turns out it's a UTI. No symptoms so I guess it's been in my body for a while till it made me sick
I'm glad they found out about the infection- they didn't think it had progressed to a kidney infection? Sounds like you may need to ask your doctor if you can get routing urine culture screenings due to the lack of typical early symptoms! Hope you can take some acidophilus capsules during the time you're on the antibiotic to hopefully prevent diarrhea and yeast infection since antibiotic kills the good bacteria along with bad.